# SDR AALA201707279006

- Difficulty date: July 25, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 45,098 hours, 29,238 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. CENTER TANK PUMP 1 AND 1 INTERMITTENT FAULT. ACCOMPLISHED TSM 28-21-00-810-813-A AND FUNCTIONAL TEST OF CENTER TANK PER AMM 28-21-00-720-001-A. NO FAULTS NOTED.
